# SDR USA2009F00004

- Difficulty date: February 12, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 659401
- Condition: Faulty
- Location: Fire Warning
- Part time: 46,950 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AT 3000 FT, THE MASTER WARNING "FIRE WARNING" AND RED LIGHTS ILLUMINATED ALONG WITH FIRE WARNING BELL SOUNDING.  CREW COULD NOT CANCEL LIGHTS OR BELL BY PUSHING RED LIGHT OF THE BELL CUTOUT SWITCH.  BELL SOUNDED UNTIL BATTERY WAS SWITCHED OFF AT THE GATE.  MX REMOVED AND REPLACED THE FIRE AND OVERHEAT DETECTION MODULE IAW MM 26-10-01 AND 26-11-00.  OPS CHECK GOOD.  (K)
